Sh:574

Bib entry
@article{Sh:574,
 author = {D{\v{z}}amonja, Mirna and Shelah, Saharon},
 title = {{Similar but not the same: various versions of $\clubsuit$ do not coincide}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {64},
 number = {1},
 year = {1999},
 pages = {180--198},
 issn = {0022-4812},
 doi = {10.2307/2586758},
 mrclass = {03E05 (03E35)},
 mrnumber = {1683902},
 mrreviewer = {Pierre Matet},
 doi = {10.2307/2586758},
 note = {\href{https://arxiv.org/abs/math/9710215}{arXiv: math/9710215}},
 arxiv_number = {math/9710215}
}